# SDR UPS07150557

- Difficulty date: August 30, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Engine: Pwa PW4158
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Condition: Fluctuates
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A DURING CLIMBOUT RIGHT ENGINE OIL PRESSURE INDICATION WENT TO XX ON BOTH ECAM & GAUGE, AFTER A COUPLE OF MINUTES INDICATION CAME BACK BUT WAS FLUCUATING, CREW REDUCED ENGINE POWER BUT DID NOT SHUTDOWN ENGINE, ON DESCENT EVERYTHING RETURNED TO NORMAL.  VERIFIED INTEGRITY OF WIRING FROM XMTR TO IND.  REMOVED AND REPLACED PRESS XMTR IAW 79-33-11-04.  REMOVED AND REPLACED COCKPIT IND IAW 79-33-21-04 ON TECH SERVICE RECOMMENDATION PRECAUTIONARY.  RAN ENG AT VARIOUS PWR SETTINGS.  OIL PRESSURE IND ON DUAL INDICTOR & ECAM NORMAL.  OK FOR CONTINUED SERVICE.
